# SDR QXEA0100092

- Difficulty date: February 4, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 8,739 hours, 11,684 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 83428002001
- Condition: Overheated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA- NOTICED A HOT SMELL IN THE COCKPIT DURING DESCENT AFTER SHUTDOWN, HEARD LOUD NOISE, FOLLOWED BY A  BURNING SMELL.  AVIONICS FAN CIRCUIT BREAKER POPPED.  REPLACED INDICATOR COOLING FAN NR 1.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
